# SDR AWXA200401284

- Difficulty date: November 4, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C318411
- Condition: Frayed
- Location: R-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-15 CHECK THE R-2 DOOR EMERGENCY ESCAPE SLIDE WEBBING WAS FOUND FRAYED.  MAINTENANCE REPLACED THE R-2 DOOR EMERGENCY ESCAPE SLIDE WEBBING IAW B737-300 SRM 51-40-02 FIG 3-4, & 6-8.
